Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 150, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 15, 2016, 5:26 PM EDT for Clinton County, Ohio. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2016, 5:26 PM EDT (21:26 UTC)
- Expired
- Aug 15, 2016, 6:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Clinton County, OH
The radar
The Cincinnati radar (KILN), 2 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 5:45 PM EDT | TSTM WND DMG | Sse Wilmington, OH | LARGE TREE DOWN ON E SHORT ST. TIME ESTIMATED FROM RADAR. |
| Aug 15, 5:45 PM EDT | TSTM WND DMG | Sse Wilmington, OH | TREE DOWN. TIME ESTIMATED FROM RADAR. |
| Aug 15, 5:47 PM EDT | TSTM WND DMG | 1 E Wilmington, OH | TREE DOWN AT WILMINGTON COLLEGE. TIME ESTIMATED FROM RADAR. |
| Aug 15, 5:54 PM EDT | TSTM WND GST 52 | Kiln Wilmington Apt, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -111 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
590
WUUS51 KILN 152126
SVRILN
OHC027-152200-
/O.NEW.KILN.SV.W.0150.160815T2126Z-160815T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
526 PM EDT MON AUG 15 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLINTON COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 600 PM EDT.
* AT 526 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WILMINGTON... MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEW VIENNA...MARTINSVILLE...MIDLAND...CUBA...
NEW ANTIOCH...OGDEN...BURTONVILLE...LEES CREEK...
COWAN LAKE STATE PARK...REESVILLE...MORRISVILLE AND MELVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3944 8395 3952 8381 3951 8368 3946 8362
3933 8367 3931 8371 3931 8396
TIME...MOT...LOC 2126Z 243DEG 15KT 3940 8389
HAIL...1.00IN
WIND...60MPH
$$
HATZOS2 follow-up statements
761
WWUS51 KILN 152149
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT MON AUG 15 2016
OHC027-152200-
/O.CON.KILN.SV.W.0150.000000T0000Z-160815T2200Z/
CLINTON OH-
549 PM EDT MON AUG 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL CLINTON COUNTY...
AT 549 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILMINGTON...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEW ANTIOCH...REESVILLE...BURTONVILLE...LEES CREEK...
MORRISVILLE AND MELVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3940 8387 3948 8387 3952 8381 3951 8368
3946 8362 3936 8366 3934 8380
TIME...MOT...LOC 2149Z 244DEG 16KT 3943 8380
HAIL...<.75IN
WIND...60MPH
$$
HATZOS513
WWUS51 KILN 152159
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT MON AUG 15 2016
OHC027-152209-
/O.EXP.KILN.SV.W.0150.000000T0000Z-160815T2200Z/
CLINTON OH-
559 PM EDT MON AUG 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLINTON COUNTY WILL
EXPIRE AT 600 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3940 8387 3948 8387 3952 8381 3951 8368
3946 8362 3936 8366 3934 8380
TIME...MOT...LOC 2158Z 243DEG 15KT 3943 8380
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:31 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 15, 3:31 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 331 PM EDT MON AUG 15 2016 .SYNOPSIS... An area of low pressure will move northeast from the Mississippi Valley to the Great Lakes region through tonight. Attendant warm front will lift northward through area before a slow-moving cold front moves through region Tuesday/Tuesday night. The unsettled pattern will continue through early Wednesday before surface high pressure settles into the area for the end of the workweek, allowing for drier conditions to return to the Ohio Valley. && .NEAR TERM /THROUGH TONIGHT/... Sfc low pressure will move NNE from the St. Louis area to southern MI through tonight. Surface analysis shows the frontal boundary stretching across the heart of the FA this afternoon. As the sfc low moves NNE, the boundary will lift north of the FA as a warm front by 03z tonight. The shield of rain that has been impacting areas along and north of I-71 this morning/early afternoon will continue to lift north, allowing for wet conditions to continue for northwestern third of FA this afternoon. South/east of this, some clearing is allowing for instby to build, especially along and south of the I-71 corridor. With increased differential heating, a sharp CAPE gradient has developed and convection has already fired in this increasingly unstable airmass and will push NNE through southern 2/3 of FA through 00z. SPC mesoanalysis suggests MLCAPE of 1000-1500j/kg has developed across area, which will provide plenty of instby through remainder of afternoon/early evening for maintenance of convection. Although the primary threat with any convection this afternoon/evening will be locally heavy rain and gusty winds, the LLJ will help increase SSW flow in the 925mb-850mb layer, leading to a little bit of turning and lengthening to the hodograph in the lowest 3km. This could support a few organized / rotating storms, with a marginal wind/tornado threat, as outlined well in the current SPC outlook. Barring any training convection, expect that modest steering-layer flow will reduce time that downpours remain anchored over one particular location, helping keep the flash flooding risk isolated. Expect that activity should be somewhat diurnally driven as instby begins to wane after the 00z-03z time frame. For the overnight period, anticipate that southeastern half of the FA should remain mostly dry, but kept chance PoPs in north/west as sfc low progresses thru northern IL/IN. Trended low temps above guidance for overnight period as southerly flow, extensive cloud cover, and a very moist environment prevent temperatures from falling too much. Lows will range from near 70 in the northwest to mid 70s in the southeast. With 1.34" this morning, KCVG is close to its record daily precipitation for August 15. The old record of 1.37" was set in 1879. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As the sfc low moves east across the Great Lakes region, the weak attendant cold front will move southeast through FA through the day on Tuesday. Expect that instby will increase along/ahead of the boundary during the afternoon hours, allowing for scattered convection to develop once again across most of FA. As instby decreases after 00z Wednesday, expect convective coverage to decrease as the front sags south through the area. Nevertheless, a storm or two may linger across the south Tuesday night as the front slowly pushes south of the FA by early Wednesday. For Tuesday, highs will top out near 80 in the north/west and in the upper 80s in the south/east. Tuesday night lows will range from the upper 60s in the northwest to the lower 70s in the south. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Favorable moisture feed to continue into the middle of the week into the Ohio valley ahead of a frontal boundary. This will keep the threat for precipitation in the forecast Wednesday. The upper level ridge that has been anchored to our se is flattened late Wednesday, which acts to interrupt the moisture feed. Have continued a slight chance/chance of a thunderstorm into Thursday with the lingering instability over the area and a northern stream shortwave tracking east thru the Great Lakes. Although can not rule out an isolated thunderstorm, have opted to keep Friday dry with mid level ridge building over the region ahead of long wave trof. Better threat for showers and thunderstorms returns Saturday as long wave trof and associated surface cold front approach from the west. Have continued high chance pops late Saturday/early Sunday with the passage of a cold front. Surface high pressure to build in early next week, providing dry weather and cooler temperatures. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Aside from some continuing showers at KDAY, the TAF sites have gone dry to start the afternoon, with VFR conditions and light southeasterly wind flow. Additional showers and thunderstorms are expected to develop this afternoon, though storm coverage is not forecast to be great enough to guarantee the airports will be impacted. This set of TAFs will continue the VCTS, and as storms develop, TSRA (with MVFR/IFR conditions) will be included in amendments. A downward trend in precipitation coverage is expected by evening, with mostly dry conditions expected overnight. On Tuesday morning, MVFR ceilings are expected to move in from the northwest, along with another chance of rain. OUTLOOK...Showers and thunderstorms are expected on occasion through Thursday with potential for MVFR/IFR cigs and vsbys in the heaviest activity. Showers and thunderstorms are possible again on Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...KC NEAR TERM...KC/Hatzos SHORT TERM...KC LONG TERM...AR AVIATION...Hatzos
Hazardous weather outlook, Aug 15, 5:03 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 503 AM EDT MON AUG 15 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-160915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 503 AM EDT MON AUG 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH VERY HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING AND SOME GUSTY WINDS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 15, 4:46 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT MON AUG 15 2016
OHZ071-072-152115-
CLINTON OH-WARREN OH-
446 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON AND
SOUTHEASTERN WARREN COUNTIES UNTIL 515 PM EDT...
AT 445 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORROW...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...CLARKSVILLE...MARTINSVILLE...MIDLAND...
BUTLERVILLE...CUBA...COWAN LAKE STATE PARK...
OGDEN...WESTBORO AND MIDDLEBORO.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3928 8410 3941 8409 3947 8389 3937 8380
3927 8383
TIME...MOT...LOC 2045Z 253DEG 20KT 3933 8406
HATZOSSpecial weather statement, Aug 15, 5:00 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 500 PM EDT MON AUG 15 2016 OHZ070-071-077-078-152130- HAMILTON OH-WARREN OH-CLERMONT OH-BUTLER OH- 500 PM EDT MON AUG 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...SOUTHERN WARREN...NORTHWESTERN CLERMONT AND SOUTHEASTERN BUTLER COUNTIES UNTIL 530 PM EDT... AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MILFORD... MOVING NORTH AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CINCINNATI...MIDDLETOWN...MASON...LEBANON...NORWOOD...SHARONVILLE... MONROE...BLUE ASH...LOVELAND...READING...MONTGOMERY...MADEIRA... MILFORD...DEER PARK...WEST CHESTER...MARIEMONT...TERRACE PARK... MORROW...WETHERINGTON AND OLDE WEST CHESTER. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 9 AND 39. I-75 IN OHIO BETWEEN MILE MARKERS 10 AND 15...AND BETWEEN MILE MARKERS 20 AND 35. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3953 8434 3943 8399 3910 8418 3918 8448 TIME...MOT...LOC 2059Z 201DEG 27KT 3919 8430 CONIGLIO
Special weather statement, Aug 15, 5:00 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT MON AUG 15 2016
KYZ091>093-OHZ077-152130-
CAMPBELL KY-BOONE KY-KENTON KY-HAMILTON OH-
500 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTHERN
BOONE...NORTHERN KENTON AND CENTRAL HAMILTON COUNTIES UNTIL 530 PM
EDT...
AT 500 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OAKBROOK...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...NORWOOD...ERLANGER...
FORT THOMAS...NEWPORT...READING...NORTH COLLEGE HILL...MADEIRA...
EDGEWOOD...ELSMERE...WYOMING...CHEVIOT...FORT MITCHELL...
VILLA HILLS...MOUNT HEALTHY...BELLEVUE...FORT WRIGHT AND DAYTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 11.
I-74 IN OHIO BETWEEN MILE MARKERS 9 AND 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 180 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 12.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3896 8466 3904 8478 3926 8467 3925 8448
3916 8435
TIME...MOT...LOC 2100Z 213DEG 33KT 3904 8466
KCSpecial weather statement, Aug 15, 5:06 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT MON AUG 15 2016
OHZ079>081-152130-
HIGHLAND OH-ADAMS OH-BROWN OH-
506 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...NORTHERN
ADAMS AND EAST CENTRAL BROWN COUNTIES UNTIL 530 PM EDT...
AT 505 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WINCHESTER...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
PEEBLES...WINCHESTER...SEAMAN...BELFAST...EMERALD...CHERRY FORK...
SINKING SPRING...BERRYSVILLE...MAY HILL...
STATE ROUTE 32 AT US ROUTE 62...LOCUST GROVE...SMOKY CORNERS...
FINCASTLE...STATE ROUTE 136 AT US ROUTE 62 AND SERPENT MOUND.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3886 8378 3913 8370 3915 8348 3907 8338
3906 8339 3905 8336 3901 8331 3879 8363
TIME...MOT...LOC 2105Z 213DEG 18KT 3885 8368
KCLocal storm report, Aug 15, 5:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND GST DELHI TOWNSHIP 39.10N 84.63W
08/15/2016 M51 MPH HAMILTON OH TRAINED SPOTTER
4-5 INCH DIAMETER LIMB REPORTED DOWN. TIME ESTIMATED FROM
RADAR.
&&
ABUTNERSpecial weather statement, Aug 15, 5:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 526 PM EDT MON AUG 15 2016 KYZ093-OHZ070-071-077-078-152200- CAMPBELL KY-HAMILTON OH-WARREN OH-CLERMONT OH-BUTLER OH- 526 PM EDT MON AUG 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTHEASTERN HAMILTON...SOUTHWESTERN WARREN...NORTHWESTERN CLERMONT AND SOUTHEASTERN BUTLER COUNTIES UNTIL 600 PM EDT... AT 526 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER FINNEYTOWN...MOVING NORTHEAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CINCINNATI...HAMILTON...FAIRFIELD...MASON...NORWOOD...FOREST PARK... FORT THOMAS...NEWPORT...SHARONVILLE...BLUE ASH...LOVELAND... SPRINGDALE...READING...MONTGOMERY...NORTH COLLEGE HILL...MADEIRA... WYOMING...MILFORD...MOUNT HEALTHY AND BELLEVUE. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 2 AND 22. I-74 IN OHIO BETWEEN MILE MARKERS 15 AND 19. I-75 IN OHIO BETWEEN MILE MARKERS 3 AND 21. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3939 8452 3927 8415 3908 8446 3919 8462 TIME...MOT...LOC 2126Z 215DEG 34KT 3919 8450 KC
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 5:04 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Aug 15, 6:01 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 119 min |
| Aug 15, 6:01 AM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Aug 15, 6:22 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Hamilton, Warren | 23 min |
| Aug 15, 6:45 AM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Aug 15, 6:53 AM EDT | Areal Flood Advisory | ILN | Clinton, Warren | 112 min |
| Aug 15, 7:00 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 30 min |
| Aug 15, 7:04 AM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| Aug 15, 7:15 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Madison | 2 hr |
| Aug 15, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 31 min |
| Aug 15, 7:38 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland, Pike, Ross | 3 hr |
| Aug 15, 7:53 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison, Pickaway | 3 hr |
| Aug 15, 8:42 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 3 hr |
| Aug 15, 3:27 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Aug 15, 4:44 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Aug 15, 4:46 PM EDT | Special Weather Statement | ILN | Clinton | 29 min |
| Aug 15, 5:00 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| Aug 15, 5:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 28 min |
| Aug 15, 5:06 PM EDT | Special Weather Statement | ILN | Adams | 24 min |
| Aug 15, 5:26 PM EDT | Special Weather Statement | ILN | Hamilton | 34 min |
| Aug 15, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Aug 15, 5:29 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 15 min |
| Aug 15, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 35 min |
| Aug 15, 6:49 PM EDT | Special Weather Statement | ILN | Pickaway | 26 min |
| Aug 15, 7:18 PM EDT | Special Weather Statement | ILN | Pickaway | 27 min |
| Aug 15, 7:44 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.